Zeros of p-adic forms

Author: 

Heath-Brown, D

Publication Date: 

1 March 2010

Journal: 

Proceedings of the London Mathematical Society

Last Updated: 

2020-02-02T09:45:39.827+00:00

Issue: 

2

Volume: 

100

DOI: 

10.1112/plms/pdp043

page: 

560-584

abstract: 

A variant of Brauer's induction method is developed. It is shown that quartic p-adic forms with at least 9127 variables have non-trivial zeros, for every p. For odd p considerably fewer variables are needed. There are also subsidiary new results concerning quintic forms, and systems of forms. © 2009 London Mathematical Society.

Symplectic id: 

50327

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article